# SDR CA070302004

- Difficulty date: February 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,478 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Cone Set
- Part number: 206010003001
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TORQUE CHECK WAS PERFORMED ON M/R MAST NUT BETWEEN 3 TO 8 FLIGHT HOURS IAW THE MM CHAPTER 5, AND MM, SECTION 62-7, PARAGRAPH 5.    INITIAL TORQUE CHECK OF MAST NUT TORQUE WAS FOUND BELOW MINIMUM SPECIFIED TORQUE OF 250 FT/LBS, IAW MM.  A SUBSEQUENT TORQUE CHECK WAS PERFORMED AFTER SECOND FLIGHT OF 3 HOURS WITH THE SAME RESULTS, MAST NUT TORQUE FALLING BELOW MINIMUM TORQUE VALUE OF 250FT/LBS.    UPON VISUAL INSPECTION IN THE AREA OF THE CONE SET TO TRUNNION,  IT WAS FOUND THAT ONE OF THE SPLIT CONES HALVES HAD MOVED.   THEREFORE DID NOT PROVIDE A TRUE SEAT FOR THE SPLIT CONES TO THE M/R TRUNNION AS CONE SET AND WAS PARTIALLY COCKED.    IT IS SUSPECTED THAT EACH OF THE 2 TORQUE CHECK ADJUSTMENTS
